# SDR UALA2009092202994

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 31,042 hours, 3,848 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP R AFT RIGHT AFT FUEL PUMP OUTPUT PRESSURE IS LOW.  ADVISORY  MSG01- LATCHED ENGINE START MODE DEPENDENT; RELAY (R AFT FUEL BST PUMP CTRL) IN P210 IS NOT IN COMMANDED POSITION.  REPLACED RIGHT AFT FUEL BOOST PUMP PRESSURE SWITCH.
